Volume 99

Riemannian manifolds with geodesic flow of Anosov type

Pages 1-13 by Wilhelm Klingenberg | From volume 99-1

Curvature functions for compact 2-manifolds

Pages 14-47 by Jerry L. Kazdan, Frank W. Warner | From volume 99-1

Characteristic forms and geometric invariants

Pages 48-69 by Shiing-Shen Chern, James Simons | From volume 99-1

2-Fusion in finite groups

Pages 70-117 by David W. Goldschmidt | From volume 99-1

$L_3$ of finite abelian groups

Pages 118-153 by Hyman Bass | From volume 99-1

Structural stability of vector fields

Pages 154-175 by Clark Robinson | From volume 99-1

Fourier coefficients of certain Eisenstein series

Pages 176-202 by Martin L. Karel | From volume 99-1

Curvature functions for open 2-manifolds

Pages 203-219 by Jerry L. Kazdan, Frank W. Warner | From volume 99-2

Differentiable actions of compact connected Lie groups. III

Pages 220-256 by Wu-Chung Hsiang, Wu-Yi Hsiang | From volume 99-2

On the deformation of rings and algebras. IV

Pages 257-276 by Murray Gerstenhaber | From volume 99-2

The codimension two placement problem and homology equivalent manifolds

Pages 277-348 by Sylvain E. Cappell, Julius L. Shaneson | From volume 99-2

$K_2$ and algebraic cycles

Pages 349-379 by Spencer Bloch | From volume 99-2

Errata to “Classification of subshifts of finite type”

Pages 380-381 by Robert F. Williams | From volume 99-2

The geometry of finitely generated Kleinian groups

Pages 383-462 by Albert Marden | From volume 99-3

The transversality characteristic class and linking cycles in surgery theory

Pages 463-544 by John W. Morgan, Dennis P. Sullivan | From volume 99-3

The existence of intensities of countable state nonstationary Markov transition functions

Pages 545-552 by Gerald S. Goodman | From volume 99-3

A characterization of holomorphic chains

Pages 553-587 by Reese Harvey, Bernard Shiffman | From volume 99-3